MathSciNet Relay Station
MathSciNet bibliographic data
MR1273904 32J27 (14E20 32E05)
Campana, Frédéric Remarques sur le revêtement universel des variétés kählériennes compactes. (French) [Remarks on the universal covering of compact Kähler manifolds] Bull. Soc. Math. France 122 (1994), no. 2, 255–284.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement